Alert archive / Maine / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 67, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Aug 5, 2012, 4:56 PM EDT for Cumberland County, Oxford County, Maine; Carroll County, New Hampshire. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2012, 4:56 PM EDT (20:56 UTC)
- Expired
- Aug 5, 2012, 6:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Cumberland County, ME, Oxford County, ME, Carroll County, NH
The radar
The Portland,ME radar (KGYX), 50 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 5:05 PM EDT | TSTM WND DMG | 2 N Fryeburg, ME | TREES AND LARGE LIMBS DOWN ALONG RT 302 FROM MH AND ME STATE LINE INTO FRYEBURG |
| Aug 5, 5:05 PM EDT | TSTM WND DMG | Fryeburg, ME | TREE DOWN ON INTERSECTION OF RT 5 AND 113 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -106 m²/s²
- 0-3 km storm-relative helicity
- -100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
829
WUUS51 KGYX 052056
SVRGYX
MEC005-017-NHC003-052200-
/O.NEW.KGYX.SV.W.0067.120805T2056Z-120805T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
456 PM EDT SUN AUG 5 2012
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OXFORD COUNTY IN WESTERN MAINE...
EASTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
NORTHWESTERN CUMBERLAND COUNTY IN MAINE...
* UNTIL 600 PM EDT...
* AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CONWAY...AND MOVING
NORTHEAST AT 40 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FRYEBURG...BRIDGTON...NAPLES...WATERFORD AND SOUTH PARIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
MOLTONBOROUGH AND MEREDITH. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4408 7120 4439 7054 4428 7037 4413 7042
4397 7058 4390 7106 4389 7117
TIME...MOT...LOC 2055Z 233DEG 35KT 4394 7102
$$
HANES3 follow-up statements
292
WWUS51 KGYX 052116
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
516 PM EDT SUN AUG 5 2012
MEC005-017-NHC003-052200-
/O.CON.KGYX.SV.W.0067.000000T0000Z-120805T2200Z/
OXFORD ME-CARROLL NH-CUMBERLAND ME-
516 PM EDT SUN AUG 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN CUMBERLAND...NORTHEASTERN CARROLL AND SOUTHERN
OXFORD COUNTIES...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR WEST
BRIDGTON...OR NEAR FRYEBURG...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOVELL...WEST BRIDGTON...SWEDEN...BRIDGTON...NAPLES...HARRISON...
STONEHAM...WATERFORD...OTISFIELD...OXFORD...NORWAY...GREENWOOD...
SOUTH PARIS...PARIS...WEST PARIS AND HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4391 7098 4415 7106 4439 7054 4428 7037
4413 7042 4397 7058
TIME...MOT...LOC 2117Z 233DEG 35KT 4405 7084
$$
HANES449
WWUS51 KGYX 052142
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
542 PM EDT SUN AUG 5 2012
NHC003-052153-
/O.CAN.KGYX.SV.W.0067.000000T0000Z-120805T2200Z/
CARROLL NH-
542 PM EDT SUN AUG 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY IS
CANCELLED...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4393 7082 4423 7089 4439 7054 4428 7037
4413 7042 4397 7058
TIME...MOT...LOC 2143Z 233DEG 35KT 4420 7056
$$
MEC005-017-052200-
/O.CON.KGYX.SV.W.0067.000000T0000Z-120805T2200Z/
OXFORD ME-CUMBERLAND ME-
542 PM EDT SUN AUG 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN CUMBERLAND AND SOUTHEASTERN OXFORD COUNTIES...
AT 540 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED. THIS STORM WAS
LOCATED NEAR OTISFIELD...OR NEAR SOUTH PARIS...MOVING NORTHEAST AT 40
MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NORWAY...GREENWOOD...SOUTH PARIS...PARIS...WEST PARIS AND HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4393 7082 4423 7089 4439 7054 4428 7037
4413 7042 4397 7058
TIME...MOT...LOC 2143Z 233DEG 35KT 4420 7056
$$
HANES570
WWUS51 KGYX 052158
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
558 PM EDT SUN AUG 5 2012
MEC005-017-052209-
/O.EXP.KGYX.SV.W.0067.000000T0000Z-120805T2200Z/
OXFORD ME-CUMBERLAND ME-
558 PM EDT SUN AUG 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUMBERLAND AND
SOUTHEASTERN OXFORD COUNTIES WILL EXPIRE AT 600 PM EDT...
THE THUNDERSTORM WAS NO LONGER PRODUCING SEVERE WEATHER.
HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH ARE STILL
POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4393 7082 4423 7089 4439 7054 4428 7037
4413 7042 4397 7058
TIME...MOT...LOC 2159Z 233DEG 35KT 4429 7039
$$
HANESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:46 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 5, 2:46 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
246 PM EDT SUN AUG 5 2012
.SYNOPSIS...
COLD FRONT WILL APPROACH NORTHERN NEW ENGLAND THIS EVENING AND
THEN MOVE ACROSS THE REGION OVERNIGHT. HIGH PRESSURE WILL BUILD
OVER THE AREA LATE MONDAY THROUGH WEDNESDAY BEFORE ANOTHER FRONTAL
BOUNDARY BEGINS TO AFFECT THE REGION THURSDAY AND FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
LINE OF CONVECTION IN THE WESTERN CWA WILL MOVE ACROSS THE AREA
THIS AFTERNOON AND INTO THIS EVENING. THE COLD FRONT REMAINS WELL
TO OUR WEST BUT WILL LIKELY FIRE OFF SOME LINES OF CONVECTION
AHEAD GOING INTO THIS EVENING. SPC HAS EXTREME WESTERN NEW
HAMPSHIRE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS
TODAY...ALTHOUGH IT APPEARS AS THOUGH ORGANIZED CONVECTION SHOULD
BE SOMEWHAT LIMITED. DEWPOINTS IN THE 60S AND 70S WILL PROVIDE
THUNDERSTORMS WITH PLENTY OF MOISTURE TO WORK WITH...BUT THE BEST
UPPER LEVEL DYNAMICS ARE LAGGING BEHIND AND WILL NOT ARRIVE UNTIL
LATER THIS EVENING. EVEN STILL...FORECAST SOUNDINGS ARE PRODUCING
OVER 2000J/KG OF CAPE FOR STORMS TO WORK WITH AS WELL AS SOME
DECENT SHEAR.
EXPECT DIURNAL HEATING TO BE WANING BY THE TIME THE FRONT GETS
CLOSE ENOUGH TO PROVIDE SIGNIFICANT INSTABILITY. ALTHOUGH THERE
WILL BE WIDESPREAD THUNDERSTORMS TONIGHT...FEEL AS THOUGH THE BEST
THREAT FOR SEVERE STORMS WILL BE TO OUR WEST WHERE MAX DIURNAL
HEATING LINES UP BETTER WITH UPPER LEVEL SUPPORT.
ONE THING THAT WE WILL NEED TO WATCH THOUGH ARE ANY AREAS THAT SEE
ECHO TRAINING. PWAT VALUES THIS EVENING AND OVERNIGHT ARE UPWARDS
OF 2 INCHES. WITH THAT MUCH MOISTURE IT WILL NOT TAKE MUCH TO SEE
SOME POSSIBLE FLASH FLOODING.
FOG WILL SET UP AROUND SUNSET AHEAD OF THE FRONT WHERE SOUTHERLY
FLOW PERSISTS. IT SHOULD BEGIN TO LIFT AS THE FRONT MOVES THROUGH
LATER TONIGHT THOUGH.
&&
.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
FRONTAL BOUNDARY WILL BE EXITING THE REGION TOMORROW MORNING AND
FOG SHOULD BE LIFTING. EXPECT DEWPOINTS TO FALL INTO THE 50S
TOMORROW...BRINGING A MUCH NEEDED RESPITE FROM THE HUMID
CONDITIONS THAT NORTHERN NEW ENGLAND HAS SEEN OVER THE PAST
SEVERAL DAYS. OVERNIGHT LOW TEMPERATURES MONDAY NIGHT WILL FALL
INTO THE UPPER 40S OVER THE MOUNTAINS...WITH 50S ELSEWHERE.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
AFTER THE FROPA...HIGH PRES WILL NOSE INTO INTO NEW ENGLAND. THERE
WILL BE LITTLE CHANGE IN AIR MASS TEMP...BUT NOTICEABLY DRIER FOR
THE MIDDLE OF THE WEEK. LATE WED INTO THU A S/WV TROF WILL DROP
THRU ONTARIO...PUSHING A COLD FNT TOWARDS THE CWA. AS THE S/WV
SHEARS OUT...COLD FNT WILL LOSE SOME OF ITS PUSH...SLOWING OR
STALLING ACROSS THE N. ATTM EXPECT THE BEST CHC OF SHRA/TSTMS TO
BE IN THE MTNS...WITH JUST A SCHC ALONG THE COAST.
A SECOND...STRONGER S/WV WILL DIVE THRU THE GREAT LAKES LATE
THU...CARVING OUT THE ERN TROF EVEN DEEPER. THIS WILL PUSH THE
COLD FNT BACK NWD AS A WARM FNT. AT THE SAME TIME...SWLY FLOW
ALOFT WILL BRING DEEP MOISTURE BACK N...WITH INCREASING CLOUDS AND
CHCS FOR PCPN THRU THE WEEKEND. THIS LOOKS TO SET UP AN EXTENDED
PERIOD OF WET WX. HAVE FAVORED THE ECMWF/CMC/UKMET CAMP OF A MORE
SRN SOLN. THE LATEST GFS FCST HAS SFC LOW DEVELOPMENT WELL TO THE
N IN CANADA...AND TAKES DRY SLOT THRU NEW ENGLAND. BEING THE
OUTLIER AT THIS POINT...WILL NOT BITE ON THAT DRY SCENARIO.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH MONDAY NIGHT/...CONDITIONS ARE WIDELY VARIED
THIS AFTERNOON AND WILL REMAIN THAT WAY INTO THIS EVENING.
LOCATIONS NEAR THE COAST CAN EXPECT IFR/LIFR CONDITIONS IN FOG
THIS EVENING...WHILE FURTHER INLAND CONDITIONS WILL REMAIN
MVFR/VFR UNTIL PRECIPITATION ARRIVES. A COLD FRONT APPROACHING THE
AREA WILL DRAG STORMS ACROSS MAINE AND NEW HAMPSHIRE TONIGHT. THIS
WILL CAUSE VARIABLE CONDITIONS AT TAF SITES UNTIL TOMORROW
MORNING. ONCE DRIER AIR BEGINS TO WORK ITS WAY INTO THE REGION
TOMORROW MORNING...FOG WILL LIFT AND PRECIPITATION WILL END...THUS
RETURNING THE AREA TO VFR CONDITIONS.
LONG TERM...VFR CONDS TO PREVAIL THRU THU. LOCAL MVFR CONDS PSBL
AT KHIE AS COLD FNT TRIES TO DROP INTO NRN MTNS THU. MORE
WIDESPREAD MVFR OR LOWER CONDS ARE PSBL AS LOW PRES AND EXTENDED
PERIOD OF WET WEATHER SETS UP BEGINNING FRI TRU THE WEEKEND.
&&
.MARINE...
SHORT TERM /THROUGH MONDAY NIGHT/...WINDS WILL INCREASE THIS
AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. SEAS
WILL LAG BEHIND A BIT...BUT WE SHOULD SEE SCA CRITERIA MET FOR THE
OUTER WATERS STARTING THIS EVENING AND CONTINUING THROUGH THE
OVERNIGHT.
LONG TERM...WINDS AND SEAS EXPECTED TO REMAIN BLO SCA THRESHOLDS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO NOON EDT MONDAY
FOR ANZ150-152-154.
&&
SYNOPSIS...
NEAR TERM...POHL
SHORT TERM...POHL
LONG TERM...LEGRO
AVIATION...LEGRO/POHL
MARINE...LEGRO/POHLHazardous weather outlook, Aug 5, 2:30 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 230 PM EDT SUN AUG 5 2012 MEZ007>009-012>014-018>028-NHZ001>010-013-014-061830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 230 PM EDT SUN AUG 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL LIKELY BRING SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH TONIGHT. THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN AND GUSTY WINDS. THE BEST CHANCE OF DAMAGING WINDS WILL BE ACROSS NEW HAMPSHIRE THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-061830- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 230 PM EDT SUN AUG 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Aug 5, 4:20 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 420 PM EDT SUN AUG 5 2012 NHZ004-006-009-052100- BELKNAP-NORTHERN CARROLL-SOUTHERN CARROLL- 420 PM EDT SUN AUG 5 2012 ...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND CARROLL COUNTY THROUGH 500 PM EDT... AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER CENTER HARBOR...OR ABOUT 4 MILES SOUTHWEST OF MOULTONBOROUGH...MOVING NORTHEAST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WEIRS BEACH...CENTER HARBOR...MOULTONBOROUGH...MOUTLONBOROUGH BAY...MELVIN VILLAGE...SANDWICH...NORTH SANDWICH...TUFTONBORO... TAMWORTH AND WHITE LAKE STATE PARK THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. LAT...LON 4403 7100 4376 7099 4360 7147 4383 7155 HANES
Special weather statement, Aug 5, 4:24 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
424 PM EDT SUN AUG 5 2012
NHZ006-008>010-013-052115-
BELKNAP-INTERIOR ROCKINGHAM-MERRIMACK-SOUTHERN CARROLL-STRAFFORD-
424 PM EDT SUN AUG 5 2012
...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD
COUNTY...MERRIMACK COUNTY...CARROLL COUNTY AND ROCKINGHAM COUNTY
THROUGH 515 PM EDT...
AT 423 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
8 MILES SOUTH OF LACONIA TO 7 MILES NORTHEAST OF CONCORD TO 8 MILES
SOUTH OF CONCORD...MOVING NORTHEAST AT 35 MPH. THIS CLUSTER OF
STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND LOUDON...NORTH
PEMBROKE...GILMANTON...CHICHESTER...HOOKSETT...SUNCOOK...PITTSFIELD..
.PEMBROKE...BARNSTEAD AND ALLENSTOWN THROUGH 515 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
LAT...LON 4306 7153 4306 7159 4323 7146 4340 7150
4365 7104 4348 7102 4314 7122 4304 7150
HANESThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 3:04 AM EDT | Small Craft Advisory | GYX | 27 hr | |
| Aug 5, 4:35 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 55 min |
| Aug 5, 4:57 PM EDT | Severe Thunderstorm Warning | GYX | York | 48 min |
| Aug 5, 5:35 PM EDT | Special Weather Statement | GYX | Cumberland | 40 min |
| Aug 5, 5:58 PM EDT | Special Weather Statement | GYX | Androscoggin | 47 min |
| Aug 5, 4:20 PM EDT | Special Weather Statement | GYX | Carroll | 40 min |
| Aug 5, 4:24 PM EDT | Special Weather Statement | GYX | Belknap | 51 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2012Severe Thunderstorm Warnings in New Hampshire, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.